Proceedings of the Japan Academy, Series A, Mathematical Sciences

On a certain property of profinite groups

Keiichi Komatsu

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 58, Number 7 (1982), 319-322.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195515927

Digital Object Identifier
doi:10.3792/pjaa.58.319

Mathematical Reviews number (MathSciNet)
MR682693

Zentralblatt MATH identifier
0524.12004

Subjects
Primary: 12A45
Secondary: 12A55

Citation

Komatsu, Keiichi. On a certain property of profinite groups. Proc. Japan Acad. Ser. A Math. Sci. 58 (1982), no. 7, 319--322. doi:10.3792/pjaa.58.319. https://projecteuclid.org/euclid.pja/1195515927


Export citation

References